Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sulpiride

Posted by SLS on March 23, 2005, at 7:46:58

In reply to Re: Sulpiride Basia, posted by ed_uk on March 23, 2005, at 6:44:51


> Have you gained a lot of weight on sulpiride? I get the impression that people don't seem to gain as much weight on sulpiride as they do on some other antipsychotics, especially olanzapine (Zyprexa)!

Sulpiride can do a hell of job producing hyperprolactinemia. I wouldn't doubt that this is just one of the ways this drug could put weight on someone.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:468122
URL: http://www.dr-bob.org/babble/20050322/msgs/474475.html